Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Mirena inserted after delivery. Having severe abdominal pain, nausea and leg pain. Related to minera?

25/F one child who is 8 months. I had mirena inserted about 6-8 weeks after delivery. Suffering from severe abdominal cramping, severe nausea , some leg pain (like feels like muscles is contracted and will not relax). I have noticed in the last couple months I have been bruising frequently and have no idea how i got the bruises. Also very fatigued and insomnia . Could this be related to mirena?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
HAI WELCOME TO HCM

IF YOU HAVE LEG PAIN WIYH BRUISES COLOUR DOPPLER OF LOWER LIMB SHOULD BE DONE TO RULE DEEP VEIN THROMBOSIS EVEN THOUGH IT IS LESS COMMON BUT LIFE THREATENING COMPLICATION.

YOU SHOULD CHECK YOUR COAGULATION PROFILE.

CONSULT YOUR PHYSICIAN TO RULE THE CAUSE.
Answered: Fri, 23 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor